CLTs and Asymptotic Variance of Time-Sampled Markov Chains

Roberts, Gareth O., Łatuszyński, Krzysztof . Methodology and Computing in Applied Probability 2013. 15 (1) :237-247

Locate this article in:

Bibtex

@article{CIS-418470,
  Author = {Roberts, Gareth O. and Łatuszyński, Krzysztof},
  Title = {CLTs and Asymptotic Variance of Time-Sampled Markov Chains},
  Journal = {Methodology and Computing in Applied Probability},
  Volume = {15},
  Number = {1},
  Year = {2013},
  Pages = {237--247},
  Keywords = {}
}

Similar articles